Functional estimation under shape constraints

Delecroix, Michel, Simioni, Michel and Thomas-Agnan, Christine (1996) Functional estimation under shape constraints. Journal of Nonparametric Statistics, 6 (1). pp. 69-89.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28148
Item Type: Article
Language: English
Date: 1996
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:28148
URI: http://publications.ut-capitole.fr/id/eprint/15897

Actions (login required)

View Item View Item